teachercurious (teachercurious) wrote in vaginapagina,
teachercurious
teachercurious
vaginapagina

Trich and Mycoplasma Hominis

Hey Ladies, I came upon this forum on Google Search when I was trying to find answer to my problems. So..... I was diagnosed with Trich last month and was given metro pills to take for 7 days. Symptoms cleared but problems still persisted. I had stomach cramps and a slight burn that comes and goes in my vagina. I went back to the gyno and she did a swab for mycoplasma. I was then given metro pills to take all at once and also azithromycin to take all at once. I then forgo that the cramps came from pms and I got my period the day after I left the gyno. The symptoms left shortly after my period started but I still took the medicine. I got a call yesterday and was told I had mycoplasma hominis. The nurse explained that it's sort of an sti and then again it's not. He told me that the medicine covered it. Now here's where I am getting confused, A lot of Dr and health scholars states that mycoplasma hominis is found in the genital tracts of all healthy men and women. When the immune system is compromised, that is when the bacteria cause an infection or to overgrow like other bacterias found in the vagina (BV yeast infection). Could the trich infection cause the hominis bacteria to overgrow? Or could have the guy friend that passed trich to me given me the hominis? Like, is it possible he had an overgrowth of hominis and passed it to me? Doctors opinions are I shouldn't be worried about this and that it does not cause any real problems.

I am also still burning whenever my vagina gets wet from everyday discharge or when I wipe? It's not a bad burn nor am I having abnormal discharge. Everything is normal except for that. I took the dose of difflucan that came with the medicine and the problems subsided for a day but came back. I am guessing this could be a yeast infection from the medicine, but I am not itching or having weird discharge. I am also in day 7 of my period where is still here but not. Not sure if this is some new pms symptom.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 9 comments